Yes, itching is a problem. Please read the excerpt below.
"Side Effects of Trilipix - for the Consumer
Trilipix Delayed-Release Capsules
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Trilipix Delayed-Release Capsules:
Back pain; diarrhea; dizziness; headache; nausea; sore throat; stomach upset; upper respiratory tract infection.
Seek medical attention right away if any of these SEVERE side effects occur when using Trilipix Delayed-Release Capsules:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); calf pain, swelling, or tenderness; chest pain; coughing up blood; dark urine; decrease in amount of urine produced; fever, chills, or persistent sore throat; muscle pain, tenderness, or weakness (especially along with fever or unusual tiredness); pale stools; red, swollen, blistered, or peeling skin; severe or persistent headache, dizziness, or lightheadedness; severe or persistent nausea, stomach pain, or vomiting; shortness of breath; unusual bruising or bleeding; yellowing of the skin or eyes."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2010 • 1 answer
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
Posted 28 Sep 2010 • 2 answers
Posted 20 Nov 2010 • 1 answer
Posted 16 Mar 2011 • 1 answer
Posted 4 Aug 2015 • 3 answers